# SDR UIEA2021020100181

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,626 hours, 15,628 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Mask
- Condition: Missing
- Location: Portable Oxy Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 MASK MISSING LEFT FWD O2 CYLINDER.  PORTABLE OXYGEN DISPENSING UNITS, BOTTLE AND MASK.  FWD TO MDDR 141745 IAW DDG 35-31-01, CAT D.  PLACARD INSTALLED.  04FEB21 - 1193407 - M6 -& MIA - INSTALLED MISSING MASK AT THE LT FWD O2 CYLINDER AS PER AMM 35-31-01.  THIS CLEARS MDDR 141745.
